Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.50
pages 47-58

Assessment of Accuracy in the Process of Adjustment of the Identification Matrix

Vsevolod A. Voronov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Anatoliy V. Lakeyev
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Yuriy E. Linke
Irkutsk National Research Technical University, Irkutsk (Russia)
Vyacheslav A. Rusanov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)

Краткое описание

On the basis of geometric invariants of the space of moduli of manifold for linear dynamical systems of minimum differential realization there are determined, to a certain extent studied and constructed the estimates of adjustment accuracy for the similarity matrix (including the compact groups of transforms) of multidimensional control system identified in the state space of minimum dimension.


Articles with similar content:

A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
Sensitivity of Multidimensional Discrete Linear Models with Delays
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A.I. Ruban
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
On one Problem of Optimization of a Linear Fractional Function on Permutations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 4
Georgiy A. Donets, Lyudmila N. Kolechkina
Methods of Optimal Set Partitioning for Some Start Control Problems with Quadratic Functional
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Larisa S. Koriashkina